Authors: Perić, Zoran
Nikolić, Jelena
Velimirović, Lazar 
Panić, Stefan
Stanković, Miomir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Analysis of switched quantizer based on the quadratic spline functions
Journal: International Journal of Computer Mathematics
Volume: 94
Issue: 12
First page: 2348
Last page: 2355
Issue Date: 2-Dec-2017
Rank: M22
ISSN: 0020-7160
DOI: 10.1080/00207160.2017.1283407
In this paper, an approximation of the optimal compressor function using the quadratic spline functions with 2L = 8 segments is described. Since the quadratic spline with 2L = 8 segments provides better approximation of the optimal compression function than quadratic spline with 2L = 4 segments, capitalizing on the benefits of the obtained spline approximation, quantizer designing process is firstly performed for the so assumed number of segments and the Laplacian source of a unit variance. Then, to enhance the usability of the proposed model, the switched quantization technique is applied and a beneficial analysis is derived, providing insight in the robustness of the proposed quantizer performances with respect to the mismatch in designed for and applied to variances. Reached quality has been compared to another model from the literature, and it has been shown that the proposed model outperforms the previous model by almost 1.3 dB.
Keywords: Compressor function | Optimal compression | Quadratic spline | Scalar compandor | Spline approximations | Switched quantization technique
Publisher: Taylor & Francis

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.